serpil pehlivan
serpil pehlivan
Professor of Mathematics, Suleyman Demirel University
Verified email at sdu.edu.tr
Title
Cited by
Cited by
Year
ON -CAUCHY SEQUENCES
A Nabiev, S Pehlivan, M Gürdal
Taiwanese Journal of Mathematics 11 (2), 569-576, 2007
1032007
Statistical cluster points and turnpike
S Pehlivan, MA Mamedov
Optimization 48 (1), 91-106, 2000
812000
The statistical convergence in 2-Banach spaces
M Gurdal, S Pehlivan
THAI JOURNAL OF MATHEMATICS 2 (1), 107-113, 2004
712004
Statistical convergence in 2-normed spaces
M Gurdal, S Pehlivan
SOUTHEAST ASIAN BULLETIN OF MATHEMATICS 33, 257-264, 2009
682009
Statistical cluster points and turnpike theorem in nonconvex problems
MA Mamedov, S Pehlivan
Journal of mathematical analysis and applications 256 (2), 686-693, 2001
662001
Statistical limit inferior and limit superior for sequences of fuzzy numbers
S Aytar, MA Mammadov, S Pehlivan
Fuzzy Sets and Systems 157 (7), 976-985, 2006
572006
Statistically monotonic and statistically bounded sequences of fuzzy numbers
S Aytar, S Pehlivan
Information Sciences 176 (6), 734-744, 2006
522006
Lacunary strong convergence with respect to a sequence of modulus functions
S Pehlivan, B Fisher
Commentationes Mathematicae Universitatis Carolinae 36 (1), 69-76, 1995
521995
Statistical cluster points of sequences in finite dimensional spaces
S Pehlivan, A Güncan, MA Mamedov
Czechoslovak mathematical journal 54 (1), 95-102, 2004
442004
Statistical convergence and statistical continuity on locally solid Riesz spaces
H Albayrak, S Pehlivan
Topology and its Applications 159 (7), 1887-1893, 2012
422012
On some sequence spaces
S Pehlivan, B Fisher
Indian Journal of Pure and Applied Mathematics 25, 1067-1072, 1994
411994
Some sequence spaces defined by a modulus
S Pehlivan, B Fisher
Mathematica Slovaca 45 (3), 275-280, 1995
391995
Some results related with statistical convergence and Berezin symbols
S Pehlivan, MT Karaev
Journal of Mathematical Analysis and Applications 299 (2), 333-340, 2004
302004
Statistical cluster and extreme limit points of sequences of fuzzy numbers
S Aytar, S Pehlivan
Information Sciences 177 (16), 3290-3296, 2007
292007
Statistical convergence of optimal paths
MA Mamedov, S Pehlivan
Mathematica japonicae 52 (1), 51-55, 2000
252000
Statistical convergence of sequences of fuzzy numbers and sequences of α− cuts
S Aytar, S Pehlivan
International Journal of General Systems 37 (2), 231-237, 2008
242008
Strongly almost convergent sequences defined by a modulus and uniformly statistical convergence
S Pehlivan
Soochow J. Math 20 (2), 205-211, 1994
221994
Strong statistical convergence in probabilistic metric spaces
C Şençimen, S Pehlivan
Stochastic analysis and applications 26 (3), 651-664, 2008
162008
On weak ideal convergence in normed spaces
S Pehlivan, C Şençimen, ZH Yaman
Journal of Interdisciplinary Mathematics 13 (2), 153-162, 2010
122010
The core of a sequence of fuzzy numbers
S Aytar, S Pehlivan, MA Mammadov
Fuzzy Sets and Systems 159 (24), 3369-3379, 2008
122008
The system can't perform the operation now. Try again later.
Articles 1–20